# SDR SWIA2020082051882

- Difficulty date: July 30, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS.280 BETWEEN LBL9 AND RBL9 HAS CORROSION.     (C-CHECK) RO 8/14/2020    REMOVED AND REPLACED THE COCKPIT FLOOR SUPPORT AT FS.280 BETWEEN LBL9 AND RBL9 WITH NEW REF. CRJ 700 SRM AND BOMBARDIER DWG. COMPLIED WITH SKYWEST CARD AND SKYWEST M-337 FORM.
